Re: [MOL] Low Hemocrit [00369] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Low Hemocrit



Brandi,

    I took Epoiten shots,  they are called "Epo shots" they did seem to help. 
 You get them every other day just under the skin on the bottom of the 
biceps.  They can hurt so bad if done improperly, so make sure that the nurse 
warms these shots before giving them.  Epoiten is kept in the refrigerator.  
Tell the nurse to give them very, very, very slowly.  One nurse I had in the 
hospital was not informed and I thought she had ripped my arm open, my sister 
was just coming into the room and started to cry.  Just tell him to watch and 
tell them what to do.

    I also drank Milk Thistle tea, it taste good and I also think that it 
helped me.  I also took CoQ-10 and Selenium by tablets.  Be sure to ask a 
dietician or your doctor before you take anything.    

    Don't worry lack of energy makes a person down in the dumps, loss of 
control is what it is.

    My prayers are still with you,  Donna  
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------